Will the Gentle Waves LED cause an acne breakout in adults currently dealing with acne issues? Can you be using Retin A topical and be on doxycycline while getting Gentle Waves?
Will Gentle Waves LED Cause Acne Breakouts in Acne-Prone Adults?
Doctor Answers (1)
Gentlewaves will not cause acne
Gentlewaves is low level light emitting diode technology. It will not cause or flare acne. It has an anti-inflammatory action, so theoretically it could improve acne.
Although doxycycline can cause UV sensitivity, I have never seen a photo reaction from this LED source.
Web reference: http://www.drmarylupo.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.